# SDR HEEA060643

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 412040123101
- Condition: Worn
- Location: Transmission
- Part time: 4,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH DISK, P/N 9440791-1, WORN BEYOND LIMITS AND ONE EACH FLANGE, P/N 209-040-177-101, WORN BEYOND LIMITS.  SCRAPPED DISK AND FLANGE AND REPLACED WITH SERVICEABLE PARTS.
